MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK SP; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK SP; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK SP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a rotator cuff repair, the surgeon was malleting in the pushlock.On correct removal, the tip of the anchor stayed in the bone but the screw came out.Surgeon was not able to remove the tip of the anchor, it will remain inside of the patient.Two ar-1922psm-1 w / batches 10625897 and 10401450 were used during the surgery.It's not possible to determine which batch failed during the surgery.The surgery was completed successfully with a 4.75 sp swivelock.No further information has been made available.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK SP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10515562
Report Number1220246-2020-02147
Device Sequence Number16973233
Product Code HWC
UDI-Device Identifier00888867022980
UDI-Public00888867022980
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK SP
Device Catalogue NumberAR-1922PSM-1
Device Lot Number10625897
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;